# SDR SWIA200616767

- Difficulty date: June 6, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 25,416 hours, 35,914 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE WINDOW HAS CRACK.  REPLACED CAPTAIN'S DV WINDOW PANEL IAW EMB 120 MM 56-11-01.  OPERATIONAL AND  LEAK CHECKS GOOD, PN: 163600-3 SN OFF: 1151
